2017 | 2016 | 2015 | 2014 | 2013 | 2012 | 2011 | 2010 | 2009 | 2008 | 2007 | 2006 | 2005 | 2004 | 2003 | 2002 | 2001 | 2000

Year: 2000 [rss]
2000
J. Arroyo, M. Barros, O. J. Garay. Some examples of critical points for the total mean curvature functional Proc. Edinburgh Math. Soc. (2) 43 (2000) no. 3 , 587–603. MathScinet [bib] [doi]
M. Ortega, J. D. Pérez. D-Einstein real hypersurfaces of quaternionic space forms Ann. Mat. Pura Appl. (4) 178 (2000) , 33–44. MathScinet [bib] [doi]
J. L. Flores, M. Sánchez. Geodesic connectedness and conjugate points in GRW space-times J. Geom. Phys. 36 (2000) no. 3-4 , 285–314. MathScinet [bib] [doi]
M. A. Cañadas-Pinedo, C. Ruiz. Incidence relations between a Pfaffian system and the characteristic of its first derived system In Proceedings of the 7th Autumn Conference on Differential Geometry and its Applications (Spanish) (Valencia, 1998) R. Soc. Mat. Esp., Madrid 1 (2000) , 31–40. MathScinet [bib]
L. J. Alías, A. Romero, M. Sánchez. Spacelike hypersurfaces of constant mean curvature in spacetimes with symmetries In Proceedings of the 7th Autumn Conference on Differential Geometry and its Applications (Spanish) (Valencia, 1998) R. Soc. Mat. Esp., Madrid 1 (2000) , 1–14. MathScinet [bib]
M. Barros, A. Ferrández, P. Lucas. Conformal tension in string theories and M-theory Nuclear Phys. B 584 (2000) no. 3 , 719–748. MathScinet [bib] [doi]
M. Ortega, J. D. Pérez, Y. J. Suh. Real hypersurfaces with constant totally real sectional curvature in a complex space form Czechoslovak Math. J. 50(125) (2000) no. 3 , 531–537. MathScinet [bib] [doi]
J. D. Pérez. Some questions on the Ricci tensor of real hypersurfaces in a quaternion space form In Proceedings of the Fourth International Workshop on Differential Geometry (Taegu, 1999) Kyungpook Natl. Univ., Taegu (2000) , 19–25. MathScinet [bib]
P. E. Ehrlich, M. Sánchez. Some semi-Riemannian volume comparison theorems Tohoku Math. J. (2) 52 (2000) no. 3 , 331–348. MathScinet [bib] [doi]
M. Barros. Willmore-Chen branes and Hopf $T$-duality Classical Quantum Gravity 17 (2000) no. 9 , 1979–1988. MathScinet [bib] [doi]
A. M. Candela, M. Sánchez. Geodesic connectedness in Gödel type space-times Differential Geom. Appl. 12 (2000) no. 2 , 105–120. MathScinet [bib] [doi]
M. Barros, J. L. Cabrerizo, M. Fernández. Elasticity and conformal tension via the Kaluza-Klein mechanism J. Geom. Phys. 34 (2000) no. 2 , 111–120. MathScinet [bib] [doi]
M. Barros, A. Ferrández, P. Lucas, M. A. Meroño. A criterion for reduction of variables in the Willmore-Chen variational problem and its applications Trans. Amer. Math. Soc. 352 (2000) no. 7 , 3015–3027. MathScinet [bib] [doi]
Powered by bibtexbrowser